A 20-year-old male asked:
How do i know if risperidone is makeing me fat or decreasing my muscle mass? like i am gaining fat but i'm sixteen and i don't exorsize except for p.e
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
41 years experience
Risperdal ; weight: Unfortunately Risperdal is well known for causing weight gain. I would recommend that you elicit the help of your doctor and a dietician before it gets out of control. Do not stop the risperidone. Stay on it but talk to your doctor about whether there are other options as well. It sounds like you are already exercising but you may have to work on some dietary issues because Risperidone does have a tendency to cause appetite stimulation. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsAnswered >2 years ago
Last updated Jul 1, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.